# SDR ASOA00066

- Difficulty date: June 5, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR72
- Aircraft serial: 463
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: M832481157
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 4153 - CREW REPORTED NR 1 ENGINE LOW PRESSURE INDICATION WARNING.  CREW SHUT DOWN ENGINE ACCORDING TO CHECKLIST.  AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE FOUND PSV MOUNTING ADAPTER TUBE O-RING BROKEN.  MAINTENANCE REPLACED RING.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
